# SDR AT0200052

- Difficulty date: February 27, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N835AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN TORN AT LONGERON 18R APPROX STA 164.  CUT OUT DAMAGED AREA.  INSTALLED DOUBLER REPAIR PER DC-9 SRM 53-04 FIG 12B CLASS II.
